# SDR WVER0719201500003

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 409
- Part time: 46,516 hours, 41,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 ELONGATED HOLES AT FS 409+128, RBL18 WHERE VERTICAL POST WILL BE ATTACHED.
